Skip navigation

Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12128/9275
Title: On classical representations of convex descriptions
Authors: Bugajski, Sławomir
Keywords: Hilbert space; Banach space
Issue Date: 1993
Citation: Zeitschrift fur Naturforschung - Section A Journal of Physical Sciences, Vol. 48, iss. 3 (1993), s. 469-470
Abstract: It is demonstrated that if V is not a vector lattice, where V is a base norm Banach space, then there is no commutative observable providing a classical representation for V. This observation generalizes a similar result of Busch and Lahti, obtained for V - the trace class of operators on a separable complex Hilbert space.
URI: http://hdl.handle.net/20.500.12128/9275
DOI: 10.1515/zna-1993-0305
ISSN: 0932-0784
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Bugajski_On_classical_representations.pdf2,16 MBAdobe PDFView/Open
Show full item record


Uznanie autorstwa - użycie niekomercyjne, bez utworów zależnych 3.0 Polska Creative Commons License Creative Commons